Visitar URL original
Torsionless three-dimensional Heterotic solitons with harmonic curvature are rigid | Annals of Global Analysis and Geometry | Springer Nature Link Skip to main content
Log in

Torsionless three-dimensional Heterotic solitons with harmonic curvature are rigid

  • Published:
Annals of Global Analysis and Geometry Aims and scope Submit manuscript

Abstract

We prove the following rigidity result: every compact three-dimensional Heterotic soliton with vanishing torsion and harmonic curvature is rigid, namely, it is an isolated point in the moduli space.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+
from $39.99 /Month
  • Starting from 10 chapters or articles per month
  • Access and download chapters and articles from more than 300k books and 2,500 journals
  • Cancel anytime
View plans

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Data Availability

No datasets were generated or analysed during the current study.

References

  1. Berger, M., Ebin, D.: Some decomposition of the space of symmetric tensors of a riemannian manifold. J. Differential Geometry 3, 379–392 (1969)

    Article  MathSciNet  Google Scholar 

  2. Bergshoeff, E., de Roo, M.: Supersymmetric Chern-Simons Terms in Ten-dimensions. Phys. Lett. B 218(2), 210–215 (1989)

    Article  MathSciNet  Google Scholar 

  3. Bergshoeff, E., de Roo, M.: The Quartic Effective Action of the Heterotic String and Supersymmetry. Nucl. Phys. B 328(2), 439–468 (1989)

    Article  MathSciNet  Google Scholar 

  4. Besse, A.: Einstein Manifolds: Springer-Verlag (1987)

  5. Bunk, S., Muñoz, V., Shahbazi, C.S.: The local moduli space of the Einstein-Yang-Mills system. Asian J. Math. 29, 201–252 (2025)

    Article  MathSciNet  Google Scholar 

  6. Diez, T., Rudolph, G.: Slice theorem and orbit type stratification in infinite dimensions. Differential Geom. Appl. 65, 176–211 (2019)

    Article  MathSciNet  Google Scholar 

  7. Diez, T., Rudolph, G.: Normal form of equivariant maps in infinite dimensions. Ann. Glob. Anal. Geom. 61, 159–213 (2022)

    Article  MathSciNet  Google Scholar 

  8. Ebin, D.G.: The Manifold of Riemannian Metrics. In: Proceedings of Symposia in Pure Mathematics, vol. 15, pp. 11–40. American Mathematical Society (1970)

  9. García-Fernández, M., Streets, J.: Generalized Ricci Flow. AMS University Lecture Series, (2021)

  10. Hamilton, R.S.: The inverse function theorem of Nash and Moser. Bull. Am. Math. Soc. 7, 65–223 (1982)

    Article  MathSciNet  Google Scholar 

  11. Koiso, N.: Nondeformability of Einstein metrics. Osaka Journal of Mathematics 15(2), 419–433 (1978)

    MathSciNet  Google Scholar 

  12. Koiso, N.: Rigidity and stability of Einstein metrics: the case of compact symmetric spaces. Osaka Journal of Mathematics 17(1), 51–73 (1980)

    MathSciNet  Google Scholar 

  13. Moroianu, A., Murcia, Á., Shahbazi, C.S.: The Heterotic-Ricci Flow and Its Three-Dimensional Solitons. J. Geom. Anal. 34(5), 122 (2024)

    Article  MathSciNet  Google Scholar 

  14. Moroianu, A., Carmona, M.P., Shahbazi, C.S.: Three-dimensional compact Heterotic solitons with parallel torsion. arXiv:2601.10270

  15. Papadopoulos, G.: Scale and conformal invariance in heterotic \(\sigma \)-models. JHEP 2025, 112 (2025)

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Contributions

All authors contributed equally to this work

Corresponding author

Correspondence to Miguel Pino Carmona.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

A.M. was partly supported by the PNRR-III-C9-2023-I8 grant CF 149/31.07.2023 Conformal Aspects of Geometry and Dynamics. M.P.C. was supported by the UNED-Santander 2024 predoctoral fellowship of the Santander Open Academy Foundation. C.S.S. was partially supported by the research grant PID2023-152822NB-I00 of the Ministry of Science of the government of Spain. A.M. and C.S.S. would like to thank the Mathematisches Forschungsinstitut Oberwolfach for its hospitality and for providing a stimulating research environment.

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Moroianu, A., Carmona, M.P. & Shahbazi, C.S. Torsionless three-dimensional Heterotic solitons with harmonic curvature are rigid. Ann Glob Anal Geom 70, 18 (2026). https://doi.org/10.1007/s10455-026-10065-0

Download citation

  • Received:

  • Accepted:

  • Published:

  • Version of record:

  • DOI: https://doi.org/10.1007/s10455-026-10065-0

Keywords

Profiles

  1. Andrei Moroianu
  2. C. S. Shahbazi